# SDR REXA2020041500485

- Difficulty date: March 6, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670338521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON BRACKET´S (2EA´S) IN FS= 533.00 TO 549.00 BTW STGR 26LH/24RH AT FWD BAGGAGE BAY. (CCD).                    
                              
CORROSION LEVEL 2. BRACKET IN FS 557 BTW STGR 26LH/24RH AT FWD BAGGAGE BAY WAS REPAIRED PER EA CRJ953-10576 REV. IR. AND BRACKET FS= 533.00 
TO 549.00 BTW STGR 25RH WAS REPLACED PER CRJ900 SRM 51-42-13-001-001-A01 AND CRJ900 SRM 51-42-20-001-001-A01.
